# SDR A6WA201745482

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 35,520 hours, 34,022 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1015090 6000-0018 - RH WING LEADING EDGE CENTER TO IB LEADING EDGE INNER ATTACH BRACKET OB ATTACH CRACKED. REPLACED
